Illinois Journal of Mathematics

Obstructions to lifting ${}^{\ast}$-morphisms into the Calkin algebra

F. Javier Thayer

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 20, Issue 2 (1976), 322-328.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256049902

Digital Object Identifier
doi:10.1215/ijm/1256049902

Mathematical Reviews number (MathSciNet)
MR0405120

Zentralblatt MATH identifier
0343.46041

Subjects
Primary: 46L05: General theory of $C^*$-algebras

Citation

Thayer, F. Javier. Obstructions to lifting ${}^{\ast}$-morphisms into the Calkin algebra. Illinois J. Math. 20 (1976), no. 2, 322--328. doi:10.1215/ijm/1256049902. https://projecteuclid.org/euclid.ijm/1256049902


Export citation